Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On the nonstationary Maxwell system in domains with edges


Author: S. Matyukevich
Translated by: B. A. Plamenevskii
Original publication: Algebra i Analiz, tom 15 (2003), nomer 6.
Journal: St. Petersburg Math. J. 15 (2004), 875-913
MSC (2000): Primary 35Q60
Published electronically: November 15, 2004
MathSciNet review: 2044633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q60

Retrieve articles in all journals with MSC (2000): 35Q60


Additional Information

S. Matyukevich
Affiliation: St. Petersburg State University, Physics Department, Division of Mathematical Physics, St. Petersburg, Russia
Email: matsi@front.ru, matsi@math.nw.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00837-4
PII: S 1061-0022(04)00837-4
Keywords: Ideal conductive boundary, a priori estimates
Received by editor(s): April 23, 2003
Published electronically: November 15, 2004
Article copyright: © Copyright 2004 American Mathematical Society